Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I'm on my second day of accutane. The usual: backache, thirsty, tired. But I have had two weird episodes that are like anxiety attacks but they aren't, more like "major uneasiness." It woke me up last night and I got it again while walking home from work tonight. My heart starts racing and I get really hot and sweaty-- but there's none of the anxiety or fear of a panic attack. It's like a rush of adrenaline for no reason. I'm happy to attribute it to the tane because nothing else in my routine has changed and I've had no undue stress the last few days.

WTF?? Has anyone else experienced this? How long does it take to go away?

Share this post


Link to post
Share on other sites

Are you drinking a lot of water to compensate for the dehydration that Accutane causes? I get those 'attacks' if I'm even the slightest bit dehydrated. Since I have started consuming massive quantities of water and fluids, I do not get those at all.

If your heart rate goes above 100 without any other reason for more than a few times a day, over a two day period, you really need to contact your doctor. That is NOT good. It COULD be anxiety, but cardiac dysrhythmias can signal other problems.

Share this post


Link to post
Share on other sites

I suggest you consult the doctor on this. This doesn't seem normal especially when you are only on the second day into accutane.

Share this post


Link to post
Share on other sites

Yeah, I agree. I think you should really talk to your doctor about this. Feeling tired is a common symptom (been experiecing for a while now), but I haven't experienced any kind of heart racing or something of the sort.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×